# SDR HEED95366

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Rod End
- Part number: 230030535103
- Condition: Bearing Worn
- Location: Iso Mount
- Part time: 1,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN ON ISOLATION MOUNT.  REPLACE UNIT
